# SDR QXEA200500107

- Difficulty date: January 19, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 14,955 hours, 21,302 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Contaminated
- Location: Zone 200
- Part time: 14,955 hours, 21,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2092 - THE FLIGHT RETURNED TO FIELD WHEN AFTER TAKEOFF THE CREW RECEIVED A RUDDER PRESSURE, FULL RUDDER PRESSURE, AND RUDDER HYDRAULIC CAUTIONS LIGHTS.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND MOISTURE IN CONNCETORS P3, P4, P9 AND P10.  THE CONNCETORS WERE CLEANED, DRIED, AND GELTEK TAPE WAS APPLIED.  OPERATIONAL CHECKS WERE PERFORMED AND WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
